# SDR 05055628

- Difficulty date: February 24, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N628BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7240
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATED 628BR RTF DUE TO ELECTRICAL FAILURE.  REMOVED AND REPLACED ESS BUSS CONTACTOR & ADG AUTO DEPLOY CONTROL.
